# SDR AALA202412105626

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 32,187 hours, 10,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST REQUIRES SERVICING. SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
